# SDR UPS03841199

- Difficulty date: August 26, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FLIGHT DECK SUBFLOOR FS 133 LBL36 INDICATION OF HIDDEN CORROSION (MISSING AND FITTED REIVET HEADS)  REMOVED COVER PANEL TO FOM. REMOVED CORROSION IAW DC8 SRM 51-1-8. FABBED FILLER DOUBLER AND FINGER DOUBLERS IAW DAC DWG SR08530026. ALODINED AND PRIMED IAW DC8 SRM 51-1-8. INSTALLED FILLER, DOUBLERS, FINGER DOUBLERS AND ALL PARTS REMOVED TO FOM IAW DC8 SRM 51-1-21, 51-1-20D, MM 21 -56-05 STEP 3B 1-13, DAC DWG SR08530026, AND SRM 51-3-0.
